Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 20, Number 3

All articles in this issue are freely accessible.

Boundary contraction method for numerical solution of partial differential equations: convergence and boundary conditions
Tse-sun Chow and Harold Willis Milnes.
Quart. Appl. Math. 20 (1962), 209-230
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 142200
On a theory for unsteady motion of rectangular wing in supersonic flow
Milomir M. Stanišić.
Quart. Appl. Math. 20 (1962), 231-240
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 142273
On the yield condition for anisotropic materials
G. F. Smith.
Quart. Appl. Math. 20 (1962), 241-247
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 151046
Note on Green’s function in anisotropic elasticity
Martin C. Gutzwiller.
Quart. Appl. Math. 20 (1962), 249-256
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 141283
An extrapolation procedure for solving linear systems
Thomas A. Oliphant.
Quart. Appl. Math. 20 (1962), 257-265
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 143350
The buckling of a free edge of an axially-compressed circular cylindrical shell
W. Nachbar and N. J. Hoff.
Quart. Appl. Math. 20 (1962), 267-277
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 140215
Singular perturbation analyses of the differential equations of a tunnel diode circuit
W. L. Miranker.
Quart. Appl. Math. 20 (1962), 279-299
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 140788
Duality in nonlinear programming
O. L. Mangasarian.
Quart. Appl. Math. 20 (1962), 300-302
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 141530

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website